Join the 'Citracal' group to help and get support from people like you.
We found 11 questions associated with the 'Citracal' topic.
Posted 13 Feb 2010 by • 1 answer
Calcium 600 D - Can too much calcium with vitamin d plus 200mg of d make me feel sick to my stomach?
Posted 17 Nov 2013 by • 1 answer
... or exhausted? I am taking 2 citracal or calcium citrate Plus D3 which is 500IU a day I also take an additional 2000 of D as I have osteoporosis . Would this upset my stomach or make me feel so tired?
Posted 13 Feb 2014 by • 1 answer
Posted 14 Jan 2016 by • 0 answers
Is it still ok to use or should I discard?
Posted 25 Oct 2009 by • 1 answer
Posted 28 Sep 2011 by • 1 answer
Posted 23 Apr 2014 by • 1 answer
Posted 6 May 2015 by • 1 answer
I need to watch my calcium intake. I've been taking citracal 1200mg. I'm also taking Lopreeza since I'm post menopausal.
Posted 12 Sep 2016 by • 0 answers
i am a stage 2 dibetic with sugar at about 130 count-below aic of 7!
Posted 31 Oct 2016 by • 0 answers
After taking citracal petites, I noticed that my sugar levels drop. I understand it could be something else. It usually happens within two hours. From 223 down to 95. I have to keep it at least 120. Any suggestions?
Posted 19 Jan 2017 by • 0 answers
... long does it take to see improvement.?I haven't had any side effects from the infusion. Have had this disease for 6 yrs.and I quit taking all oral meds 3yrs ago.